# SDR SWAA2022030253260

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 52,235 hours, 30,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192E CENTER KEEL BEAM PANEL HAS BROKEN SUPPORT BRACKET. / REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
